PMRGCAuk

Myasthenia Gravis

Hello Friends,

I have MG, been two years. Underwent IVIG and 13 months of Plasma Pherfesses(sp).

I have been on Cellcept for 22 months.

I started a prednisone taper after 18 months at 60mg. In four months I was completely off.

The pred caused severe osteoporosis,

Glaucoma & cataracts as well as a long bout of shingles

I have felt miserable, extreme fatigue,

Lots of pain.

Adrenal glands are functioning at normal levels as it was tested.

Any suggestions to get back to my life.

4 Replies
oldestnewest

I am sorry to hear that you have been hit so hard by the ill effects of high dose steroid treatment. As this website has people contributing who are currently suffering from PMR or GCA you may not find too much of relevance to you. I expect that if you enter your key conditions into google you will find a more specific forum to your needs.

You do seem to have tapered from a high dose of steroids to zero very quickly and that will make you feel ill, but as your circumstances are special I don't know what to advise.

Reply

I realise you may be on "wrong" forum but I wondered how you have dealt with cellcept. I have been on it as steroid sparing agent this year for PmR . I am still on pred at moment...was just wondering if I had any nasty surprises in store...seem to have been fine since initial nausea building up to dose.

I understand if this is something you have no feelings about one way or another.

I hope you feel better soon and get support for MG issues. Good luck. 🌻

Reply

There appears to be very little side effects from the Cellcept. I have Bern on 1500mg. Twice a day for almost two years and so far so good.

I wish you the best!

Reply

Thanks for that reassurance. Same to you 🌻

Reply

You may also like...